×

Found 7,808 Documents (Results 801–900)

100
MathJax

Variational iteration method for solving problems with integral boundary conditions. (English) Zbl 1407.65243

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. ICDDEA, Amadora, Portugal, June 5–9, 2017. Cham: Springer. Springer Proc. Math. Stat. 230, 133-140 (2018).
MSC:  65M99 35K20
PDF BibTeX XML Cite
Full Text: DOI

Integral equation methods in inverse obstacle scattering with a generalized impedance boundary condition. (English) Zbl 1407.65271

Dick, Josef (ed.) et al., Contemporary computational mathematics – a celebration of the 80th birthday of Ian Sloan. In 2 volumes. Cham: Springer. 721-740 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Existence of a solution in the form of a moving front of a reaction-diffusion-advection problem in the case of balanced advection. (English. Russian original) Zbl 1404.35223

Izv. Math. 82, No. 5, 984-1005 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 5, 131-152 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Numerical solution of the simple Monge-Ampère equation with nonconvex Dirichlet data on nonconvex domains. (English) Zbl 1412.65218

Kalise, Dante (ed.) et al., Hamilton-Jacobi-Bellman equations. Numerical methods and applications in optimal control. Based on the workshop “Numerical methods for Hamilton-Jacobi equations in optimal control and related fields”, Linz, Austria, November 21–25, 2016. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 21, 129-142 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic behavior of the solutions of ordinary second-order differential equations with rapidly varying nonlinearities. (English. Russian original) Zbl 1406.34079

Ukr. Math. J. 69, No. 10, 1561-1582 (2018); translation from Ukr. Mat. Zh. 69, No. 10, 1345-1363 (2017).
MSC:  34D05 34A34 37C60
PDF BibTeX XML Cite
Full Text: DOI

Sobolev and viscosity solutions for fully nonlinear elliptic and parabolic equations. (English) Zbl 1401.35001

Mathematical Surveys and Monographs 233. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4740-3/hbk; 978-1-4704-4853-0/ebook). xiv, 441 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Parametrix for wave equations on a rough background. III: Space-time regularity of the phase. (English) Zbl 1444.35010

Astérisque 401. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-882-4/pbk). viii, 322 p. (2018).
PDF BibTeX XML Cite
Full Text: arXiv

Chemotaxis, reaction, network. Mathematics for self-organization. (English) Zbl 1406.35003

Hackensack, NJ: World Scientific (ISBN 978-981-3237-73-5/hbk; 978-981-3237-75-9/ebook). xii, 316 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Numerical solution of time-dependent problems with a fractional-power elliptic operator. (English. Russian original) Zbl 1457.65136

Comput. Math. Math. Phys. 58, No. 3, 394-409 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 3, 414-430 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software